Advertisement

Archiv der Mathematik

, Volume 79, Issue 3, pp 208–215 | Cite as

Differential operators on Hermitian Jacobi forms

Article

Abstract.

We study multilinear differential operators on a space of Hermitian Jacobi forms as well as on a space of Hermitian modular forms of degree 2. First we define a heat operator and construct multilinear differential operators on a space of Hermitian Jacobi forms of degree 2. As a special case of these operators, we also study Rankin-Cohen type differential operators on a space of Hermitian Jacobi forms. And we construct multilinear differential operators on a space of Hermitian modular forms of degree 2 as an application of multilinear differential operators on Hermitian Jacobi forms.

Keywords

Differential Operator Modular Form Jacobi Form Heat Operator Hermitian Modular Form 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • H. Kim
    • 1
  1. 1.Dept. of Mathematics, Pohang University of Science and Technology, Pohang, 790-784, Korea,¶ e-mail: haekim@postech.eduKorea

Personalised recommendations